# SDR GTIA040055

- Difficulty date: January 9, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO DOOR JAMB BEAM CORRODED.  REMOVED TRIPLER AFTER FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR TRIPLER.  INSTALLED TRIPLER.  (M)
